# SDR AALA20040102

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Yellow Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T0635/21, YELLOW SYSTEM HYDRAULIC WENT TO 50 PSI SHORTLY AFTER TAKEOFF WITH ECAM MESSAGE.  SYSTEM WENT TO 3300 PSI AFTER PTU PRESSED ON.  RETURNED TO JFK.  LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND ENGINE YELLOW SYSTEM PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
